Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suggest treatment for cerebellar stroke syndrome

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6185 Questions
Question
I am very drug sensitive - can't tolerate opioids, don't like the effects of alcohol, etc. I have just been diagnosed with a cerebellar stroke, and my physician has prescribed Lipitor to lower my cholesterol. She ordered a lower dose, but I am worried about taking it as I have heard so many bad things about the drug. Your thoughts?
Fri, 13 Apr 2018 in General Health
 
 
Answered by Dr. Chobufo Ditah 31 minutes later
Brief Answer:
Benefits more than potential harm!

Detailed Answer:
Hi and thanks so much for this query.

Though lipitor has side effects with the most significant being muscle pain, the benefits are enormous compared to this. Also, with a stroke already, lipitor has been should to improve outcome and most especially reduce the risk of recurrence. I strongly recommend that you take this medication as prescribed for the gains are way above any potential side effects which are not constant for all persons taking it.

I hope this guides and helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor